# SDR CALA2024092700697

- Difficulty date: September 25, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 76,360 hours, 32,912 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: D90ST2004000
- Condition: Faulty
- Location: Hys System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD G RSV LO LVL DEBREIFED CREW. #1 EDP WAS SHUT DOWN IMMEDIATLY WHEN LOW PRESSURE INDICATION APPEARED. FLUID LEVEL UPDATE REPLACED LOW LEVEL SWITCH REF TASK 29-11-41-000-003-A. TASK 29-11-41-400-003-A.    OPS CHECK GOOD. QTY INDICATOR NORMAL.
